Gronwall's lemma and stochastic equations for components of semimartingales
Matematičeskie zametki, Tome 32 (1982) no. 3, pp. 411-423
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1982_32_3_a14,
author = {A. V. Melnikov},
title = {Gronwall's lemma and stochastic equations for components of semimartingales},
journal = {Matemati\v{c}eskie zametki},
pages = {411--423},
year = {1982},
volume = {32},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1982_32_3_a14/}
}
A. V. Melnikov. Gronwall's lemma and stochastic equations for components of semimartingales. Matematičeskie zametki, Tome 32 (1982) no. 3, pp. 411-423. http://geodesic.mathdoc.fr/item/MZM_1982_32_3_a14/